How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask TherapistMarryAnn Your Own Question
TherapistMarryAnn, Therapist
Category: Mental Health
Satisfied Customers: 5762
Experience:  Over 20 years experience specializing in anxiety, depression, drug and alcohol, and relationship issues.
Type Your Mental Health Question Here...
TherapistMarryAnn is online now
A new question is answered every 9 seconds

I am getting worried about my mental health

This answer was rated:

I am getting worried about my mental health..i take oxycodone for my pain and there are times I don't remember if I took them..the other day I went to the store picked up creamer from one store went to another to pick up some stuff and as I drove off I got upset cause I thought I had for got to get creamer and then it hit me I had already bought some..I get upset at little things in some ways and been on edge..i am worried maybe I am getting alzhiemers I just don't feel right..I put things off that are important at times and have no energy it seems to do things around the house..!

Hello, I'd like to help you with your question.

Forgetfulness can be caused by many things. One possibility is being tired. People who have been through a lot of stress often forget things because their mind is elsewhere, focused on other issues. Another cause is depression. You mentioned that you don't feel right and that you have been putting off things you need to do. That may indicate depression.

Another reason for forgetting could be physical. Alzheimer's is one disease we all consider when we start to notice that we forget things. However, a more likely culprit is the medication you are taking. Oxycodone affect the brain and the memory of a person. As a result, taking it can cause the effects you are seeing.

The best way to deal with what you feel is to see your doctor. You need to rule out any possible physical cause to your symptoms. If your doctor clears you and does not feel the medication might be causing this, then seeing a therapist to determine if you might be depression can help. A therapist can do an evaluation and determine if you have a diagnosis. And once you know what you are dealing with, you can get treatment.

I hope this has helped you,
TherapistMarryAnn and other Mental Health Specialists are ready to help you

Related Mental Health Questions